Degree of approximation of conjugate of Lip $ \alpha$ class function by $ {K^\lambda}$-summability means of conjugate series of a Fourier series

Authors

  • Shyam Lal
  • Gopal Krishna Singh

DOI:

https://doi.org/10.5556/j.tkjm.34.2003.241

Abstract

In this paper the degree of approximation of conjugate of a function belonging to Lip $ \alpha$ class by $ K^\lambda$-summability means of conjugate series of its Fourier series has been determined.

Author Biographies

Shyam Lal

Department of Mathmatics, Faculty of Science, University of Allahabad, Allahabad - 211002, India.

Gopal Krishna Singh

Department of Mathmatics, Faculty of Science, University of Allahabad, Allahabad - 211002, India.

Downloads

Published

2003-12-31

How to Cite

Lal, S., & Singh, G. K. (2003). Degree of approximation of conjugate of Lip $ \alpha$ class function by $ {K^\lambda}$-summability means of conjugate series of a Fourier series. Tamkang Journal of Mathematics, 34(4), 387-394. https://doi.org/10.5556/j.tkjm.34.2003.241

Issue

Section

Papers

Most read articles by the same author(s)